# SDR RJEF20230814001

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 34,793 hours, 13,262 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: VFT300A1
- Part serial: 489
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT AFTER TAKEOFF PHASE AND NO OVERWEIGHT LANDING.   DEFERRED SKINK AIR OUTLET VLV IAW MEL 21-26-04 CAT C REV 35 25 APR 22 MAIN FLAP´PLACED IN FULL CLOSED POS AND INTERNAL FLAP IN OPEN POS AT LWR ECAM DU THE VLV STAYS AT 45° SKIN HEAT XCHANGER ISOL VLV WAS PLACED IN OPEN POSITION AND ITS ELEC CONTROL WAS DISCONEDTED. DUE TO VENT SKIN OUTLET VALVE FAULT FOLLOWING TSM 21-26-00-810-804-A REV 65 WAS REMOVED AND REPLACED SKIN AIR OUTLET VALVE (22HQ) IAW AMM TASK 21-26-53-000-002-A REV 65 AND AMM TASK 21-26-53-400-001-A REV 65 AND PERFORMED OPERATIONAL CHECK OF SYSTEM VIA MCDU IAW AMM TASK 21-26-00-710-001-A REV 65 TEST OK CLEARED DMI/MEL.
